# SDR HALA2022052500105

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 30,758 hours, 4,803 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING (DIVERSION INTO LAX) ETOPS RIGHTSIDE (FO) WINDSHIELD CRACKED INFLIGHT // REMOVED FO'S WINDSHIELD. INSTALLED FO'S WINDSHIELD UP TO STEP E REF A330 AMM 56-11-400-801-A01 THOMAS 927773 INSTALLED FO'S WINDSHIELD IAW A330 AMM 56-11-11-400-801-A01. A/C OK FOR SVC. WINDSHIELD, RH, OFF 34-5611-9-0008 S/N 46914 ON 34-5611-9-0008 S/N 60220
